# SDR DALA2019032802027

- Difficulty date: March 26, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 64,958 hours, 23,876 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 MAIN CABIN STA 324 RBL 49 CORROSION ON FLOORBEAM T CHORD. CORRECTIVE ACTION: CORROSION FOUND OUT OF LIMITS IAW SRM. REPAIRED FLOOR BEAM IAW SRM. (1004690)
